Note on the continuation of infinitely divisible distributions and canonical measures

K-I. Sato, F.W. Steutel

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)
2 Downloads (Pure)

Abstract

We consider the question, to what extent an infinitely divisible distribution function on is determined by its values on an interval starting at zero, or by the values of its canonical measure on such an interval. These questions are considered in the book by Rossberg et al. (1985). Our results extend parts of their work. These results are applied to the continuation of constant multiples of infinitely divisible distribution functions and to the distribution of subordinators.
Original languageEnglish
Pages (from-to)347-357
JournalStatistics
Volume31
Issue number4
DOIs
Publication statusPublished - 1998

Fingerprint

Dive into the research topics of 'Note on the continuation of infinitely divisible distributions and canonical measures'. Together they form a unique fingerprint.

Cite this